Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Removed Mirena and went on pills, having frequent urge to urinate, bloated, tired. Is this normal ?

Hi, i am looking for some advice? I had my little girl in 2010 and about 3months after having her I had the mirena coil put in for a year then taken out after this I had no period until end of jan 2013, I am on the pill now and have been since the coil was removed but i am peeing alot, i am very bloated and feeling lowsy, and i had some black/brown blood last week very minimal. Is this normal?
Asked On : Thu, 21 Mar 2013
Answers:  2 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi thanks for the query.

Black/brown blood may occur in OCs user or it may be due to some vaginal infection. Frequent urination is a sign of urinary tract infection. In my opinion, you should get a urine examination done along with a gynecological examination to find any local infection and treat it accordingly

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Answered: Tue, 16 Jul 2013
I find this answer helpful
General & Family Physician Dr. Nehal Mehta's  Response
thanks for using health care magic,
you had baby in 2010 and you didn't get periods till jan 2013, that can be because of breast feeding..
get your routine urine check up as you were having mirena before you can have urinary track infection, it is common with IUD..some abdominal pain loose motion bloatind can also occur sometime as a side effect of IUD..
consult gynecologist to help you more
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor